Malakhovski Yan

Work place: ITMO University
Post: student
E-mail: trojan@rain.ifmo.ru
Korneev G., Malakhovski Y. FINITE AUTOMATA VALIDATION WITH VARIABLES IN FUNCTIONAL PROGRAMMING LANGUAGES
The article was published in issue 6, volume 10, 2010
Malakhovski Y., Korneev G. VERIFICATION OF REACTIVE PROGRAMS BY DEPENDENT TYPE SYSTEMS WITH STRUCTURAL INDUCTION
The article was published in issue 6, volume 12, 2012
Copyright 2001-2021 ©
Scientific and Technical Journal
of Information Technologies, Mechanics and Optics.
All rights reserved.

Яндекс.Метрика